# SDR REXA2014102101092

- Difficulty date: October 21, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 2330 · Entertainment System
- Part: Panel
- Condition: Torn
- Location: Wifi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR SFWI 3080345-2 DAILY WIFI SPEED TAP INSPECTION.  AFT CARGO WIFI FILTER GAURN PANEL LT UPPER CORNER TORN 2.5 INCHES.  REPAIRED WIFI PANEL IAW EA CRJ 946-03020.
